Jump to content
Sign in to follow this  
Dperre

Name of university changed, CASPA asking for another transcript

Recommended Posts

During High School I took AP exams and passed them, I sent the scores to the university I was to attend. At the time I sent the scores, the university had a different name. Once I was accepted and attended the university, its new name was established. Within my transcript the AP scores appeared as if I had attended the "old" university, considering my scores had been sent at that time. Even though I did not attend this university, CAPSA returned my application so that I would add this university as colleges attended, even though this university is the same as the one I had just listed.  I already contacted CASPA regarding this issue, they simply told me they would contact the verification team regarding this issue. Considering if the transcript was to be sent, it would be from the same university. They have not replied, and I have called CASPA to see if someone else can help and they tell me to wait for their e-mail response so that I can re-submit without my application being returned again.

Has this happened to anyone?? I am getting worried and want to submit my application in a timely manner. 

 

 

Share this post


Link to post
Share on other sites

Sometimes school name changes can throw the verification team off if they don't realize that two names are referring to the same institution. Notifying CASPA should be sufficient as name changes are usually easily verified by a Google search. If you notified CASPA, they should have made a note on your account; I would resubmit the application with no changes now that you let them know and see what happens.

Edited by Allegro
  • Upvote 1

Share this post


Link to post
Share on other sites

Thank you! Sorry for seeing your reply so late, yet this is what I did! I notified CASPA and they were able to verify it was the same school. I resubmitted my application and it was soon verified. Thanks!

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

Welcome to the Physician Assistant Forum! This website uses cookies to ensure you get the best experience on our website. Learn More